# SDR DALA2019032601936

- Difficulty date: March 24, 2019
- Submitted: March 27, 2019
- Operation: Air carrier
- Aircraft: N6711M
- Make and model: Boeing 757232
- Aircraft serial: 30483
- Aircraft time: 62,318 hours, 23,061 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6711 DOOR 1R DIFFICULT TO ARM & DISARM. CORRECTIVE ACTION: UPON ARRIVAL NOTICED DOOR 1R BUTTERFLY HANDLE WAS NOT IN DETENT ON EXTERIOR AND FOUND SLIDE LANYARD INTERFERING WITH GIRT BAR. RESECURED & CYCLED THRU DOOR & GIRT BAR ARMING & DISARMING. (5308038)
